# SDR 2005FA0000835

- Difficulty date: June 2, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N128JL
- Make and model: Raythn 390
- Aircraft serial: RB28
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS620518D
- Condition: Chafed
- Location: Nr 3 Flap Roller
- Part time: 385 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF FLAP ACTUTORS FOUND NR 3 LT AND RT FLAP ACTUATORS WERE DEEPLY GOUGED, DUE TO FLAP TRACK BOLTS INSTALLED BACKWARDS.  PN OF BOLT NAS6205-18D.  REMOVED BOLT AND INSPECTED AND REINSTALLED IN THE CORRECT DIRECTION.  (K)
